Tokyo Journal of Mathematics

Stable Harmonic Maps from Riemann Surfaces to Compact Hermitian Symmetric Spaces

Yoshihiro OHNITA and Seiichi UDAGAWA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 10, Number 2 (1987), 385-390.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270134521

Digital Object Identifier
doi:10.3836/tjm/1270134521

Mathematical Reviews number (MathSciNet)
MR926250

Zentralblatt MATH identifier
0646.58019

Citation

OHNITA, Yoshihiro; UDAGAWA, Seiichi. Stable Harmonic Maps from Riemann Surfaces to Compact Hermitian Symmetric Spaces. Tokyo J. Math. 10 (1987), no. 2, 385--390. doi:10.3836/tjm/1270134521. https://projecteuclid.org/euclid.tjm/1270134521


Export citation